Magic and Mathematics at the Court of Rudolph II.
Elemente der Mathematik, Tome 50 (1995) no. 4, pp. 137-148
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{ELMA_1995__50_4_141581,
author = {Charles B. Thomas},
title = {Magic and {Mathematics} at the {Court} of {Rudolph} {II.}},
journal = {Elemente der Mathematik},
pages = {137--148},
year = {1995},
volume = {50},
number = {4},
zbl = {0839.01004},
url = {http://geodesic.mathdoc.fr/item/ELMA_1995__50_4_141581/}
}
Charles B. Thomas. Magic and Mathematics at the Court of Rudolph II.. Elemente der Mathematik, Tome 50 (1995) no. 4, pp. 137-148. http://geodesic.mathdoc.fr/item/ELMA_1995__50_4_141581/